Vol 22 No 2 (2017)

Published: 2017-03-18

Articles

Harmonic Balance for Non-Periodic Hyperbolic Solutions of Nonlinear Ordinary Differential Equations

Serge Bruno Yamgoue, Olivier Tiokeng Lekeufack, Timoleon Crepin Kofane
Abstract 8 | PDF Downloads 40 | DOI https://doi.org/10.3846/13926292.2017.1276983

Page 140-156

The Power Muth Distribution∗

Pedro Jodra, Hector Wladimir Gomez, Maria Dolores Jimenez-Gamero, Maria Virtudes Alba-Fernandez
Abstract 15 | PDF Downloads 24 | DOI https://doi.org/10.3846/13926292.2017.1289481

Page 186-201

Page 213-227

Global Existence and Blow-Up for a Chemotaxis System

Xueyong Chen, Fuxing Hu, Jianhua Zhang, Jianwei Shen
Abstract 20 | PDF Downloads 17 | DOI https://doi.org/10.3846/13926292.2017.1292323

Page 237-251

Review Papers